# SDR DHLA7432009647

- Difficulty date: November 24, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPT FROM BS 720 F+15 TO BS 740 STR 27R WITH CORROSION.  REPAIRED AT STR 27R FROM BS 720 F+ 15 TO BS 740-2" DUE TO CORROSION IAW SRM 53-10-3 FIG 1.
